Finitary birepresentations of finitary bicategories

MacKaay, Marco, Mazorchuk, Volodymyr, Miemietz, Vanessa, Tubbenhauer, Daniel and Zhang, Xiaoting (2021) Finitary birepresentations of finitary bicategories. Forum Mathematicum, 33 (5). pp. 1261-1320.

[img]
Preview
PDF (Accepted_Manuscript) - Accepted Version
Download (888kB) | Preview

Abstract

In this paper, we discuss the generalization of finitary 2-representation theory of finitary 2-categories to finitary birepresentation theory of finitary bicategories. In previous papers on the subject, the classification of simple transitive 2-representations of a given 2-category was reduced to that for certain subquotients. These reduction results were all formulated as bijections between equivalence classes of 2-representations. In this paper, we generalize them to biequivalences between certain 2-categories of birepresentations. Furthermore, we prove an analog of the double centralizer theorem in finitary birepresentation theory.

Item Type: Article
Uncontrolled Keywords: finitary bicategory,bicomodule,coalgebra,double centralizer theorem,simple transitive birepresentation,strong h-reduction,mathematics(all),applied mathematics ,/dk/atira/pure/subjectarea/asjc/2600
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 02 Jul 2021 01:09
Last Modified: 26 Sep 2021 01:01
URI: https://ueaeprints.uea.ac.uk/id/eprint/80378
DOI: 10.1515/forum-2021-0021

Actions (login required)

View Item View Item